Doctor insights on:
True for many meds: Headache is one of the most common side effects of medications in general. Celexa (citalopram) can cause headache as a side effect. Usually it is temporary/transient shortly after starting the medication but sometimes persists and continues throughout the time of taking the medication. ...Read more
How long after starting back citalapram will the side effects end. I've been on it for 21 days now.?
A short time: The usual time lapse for side effect reduction may be 10 days to a month or so. This is variable due to individual differences. If your dose is being adjusted upwards during this time it may take longer. If the side effects become especially bothersome, contact your prescriber. These side effects may also be a "synergy" with other drugs you may be using. Please refer to your prescriber. ...Read more
I'm on 40mg citalapram daily finding it hard to read out loud I start off ok but my words begin to slur and I feel my face droping?
See a physician: You may need as soon as possiblè. ...Read more
Does citalapram, cyclobenapeine, and clonzaepram have benzodiaepines in it? Is it addictive? I don't want anthing addictive in my body!
Kevin im on citalapram, & clozapram, can I drink sprite zero and powerade zero along with water, and caffeene free tea?
Should be OK..: The two medicines you are taking should be ok together and the types of beverages you mentioned should not pose problem with th0se medications. But like all else, moderation is a good thing to follow. Excess diet drinks are not healthy--too much preservatives/sweeteners etc. Water=best drink! So, use common sense--live sensibly. Eat well, sleep adequately, exercise and see doc regularly. Good luck. ...Read more
I am on citalapram. I have had constipation/diareah now I am taking laxatives to get back to regular. How long does it take to get back on track?
A short time: Citalapram belongs to a class of drugs called "ssris" though there side effect profile is better than the older antidepressants, they do share them to some degree. The problems you describe may be due to the drug's anticholinergic activity. Though it is weak, individual responses vary. It is short lived and tolerance to this side effect is very common. In 10 days to 2 weeks. ...Read more
How long after starting back citalapram will the side effects end. I've been on it for 21 days now. I am shakey, anxious, nervous, sweaty, headaches, constipation/diaeareah.?
Speak to doc: Unless the dose has been increasing, usually transient side effects resolve within the first week. I would suggest u speak to your physician to clarify why u are still having these symptoms. ...Read more
How long after starting back citalapram will the side effects end. I've been on it for 21 days now. I am shakey, anxious, nervous, sweaty, headaches, constipation/diaeareah. Help!?
Citalopram: Three weeks is long enough time to re-evaluate. Please contact your prescribing doctor to review the dosage, timing, other alternatives, etc. He/she is familiar with your case. Good luck. ...Read more
I had a reaction to citalapram last year after taking 20mg for 5 days (prescribed for anxiety), I was pysically shaking all over and couldn't walk, ambulance medic said my blood pressure was tacky. Was told to stop taking citalapram as didn;t suit me. I
Drug reaction vs. ..: Some pts cannot take this class of medication. The side effects can include something called serotonin syndrome. Check with your dr could also be anxiexy and possible panic attack. But until you are told that what you experienced wasn't serious, I wouldn't take this class of medication. ...Read more
I am taking 10 mgs of citalapram and 1 mg of clozopram. I am taking them both for panic attacks, anxiety, depression. I am meditating too. Will they help me? I've been on the meds for 5 days.
I am on citalapram and clozapram. I've been on them both for around 20 days now and I loose my focus n concentration, get anxious n nervous and in the past day developed very bad dry mouth. Help. How can I fix dry mouth?
I have tinnitus is Paxil (paroxetine) of Zoloft safer I am coming off of citalapram, it made my tinnitus worse, I am afraid of new drugs, I once had viral vertigo, ?
Good question: Citalopram made your tinnitus worse. I understand this. You have been offered two other medications. You are fearful of new drugs. Not knowing the exact mechanism that lead to the worsening of the tinnitus with Citalopram makes it difficult to predict how you will respond to either of the replacement meds. My approach then would be to target the tinnitus. You need to discuss this with your doctor ...Read more
Hi Hi, 40mg Citalapram Feel good. Great. Brilliant, burst Exhausted Loose stool Nausea Agitated Lasts 7/10 days then normal again?
Mood disorder: These symptoms warrant a return to the psychiatrist who prescribed your medication to reconsider your diagnosis. ...Read more